CSpace
LIMITING BEHAVIOR OF A PH DISTRIBUTION AND ITS APPLICATION IN A RELIABILITY MODEL
CHENG, K; HU, YM
1988-05-01
Source PublicationASIA-PACIFIC JOURNAL OF OPERATIONAL RESEARCH
ISSN0217-5959
Volume5Issue:1Pages:90-97
Language英语
WOS Research AreaOperations Research & Management Science
WOS SubjectOperations Research & Management Science
WOS IDWOS:A1988N556400009
PublisherASIA-PACIFIC JOURNAL OF OPERATIONAL RESEARCH
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27878
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST APPL MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
CHENG, K,HU, YM. LIMITING BEHAVIOR OF A PH DISTRIBUTION AND ITS APPLICATION IN A RELIABILITY MODEL[J]. ASIA-PACIFIC JOURNAL OF OPERATIONAL RESEARCH,1988,5(1):90-97.
APA CHENG, K,&HU, YM.(1988).LIMITING BEHAVIOR OF A PH DISTRIBUTION AND ITS APPLICATION IN A RELIABILITY MODEL.ASIA-PACIFIC JOURNAL OF OPERATIONAL RESEARCH,5(1),90-97.
MLA CHENG, K,et al."LIMITING BEHAVIOR OF A PH DISTRIBUTION AND ITS APPLICATION IN A RELIABILITY MODEL".ASIA-PACIFIC JOURNAL OF OPERATIONAL RESEARCH 5.1(1988):90-97.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[CHENG, K]'s Articles
[HU, YM]'s Articles
Baidu academic
Similar articles in Baidu academic
[CHENG, K]'s Articles
[HU, YM]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[CHENG, K]'s Articles
[HU, YM]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.